# SDR AWXA200200909

- Difficulty date: September 22, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 40,441 hours, 18,204 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P20700012015
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EMERGENCY EQUIPMENT - DURING INSPECTION THE EMERGENCY FLASHLIGHT NEAR L2 DOOR FLIGHT ATTENDANTS SEAT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY FLASHLIGHT NEAR L2 DOOR FLIGHT ATTENDANTS SEAT, OPERATIONAL CHECK WAS GOOD.
